Vol. 11, No. 3, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Automorphisms of separable algebras

Alex I. Rosenberg and Daniel Zelinsky

Vol. 11 (1961), No. 3, 1109–1117
Mathematical Subject Classification
Primary: 13.60
Secondary: 13.80
Milestones
Received: 7 August 1960
Published: 1 September 1961
Authors
Alex I. Rosenberg
Daniel Zelinsky